| Model Number |
DRL PIN,ACL T-ROPE CLOSED EYELET,4MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that for an ar-1595tc, drill pin, acl tightrope®, closed eyelet, 4 mm, after micro fracturing the lateral condyle, the 4mm spade tip was inserted into the microfracture hole by hand, the power tool was attached and activated on the drill, the head of the spade tip pin broke off and was imbedded in the lateral femoral condyle.A curette was used to remove the metal fragment and they proceeded with the operation.This was detected on (b)(6) 2025 during use in an aclbtb + let + lateral meniscal repair procedure.The procedure was completed as another 4mm spade tip drill pin was used.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during use, which resulted in the device breaking.The complaint allegation was not confirmed.No evidence of the failure was received.